# SDR V0XD20180914001

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED. REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-52-11-072 REV G DATED 2016-08-30.
